# SDR TSAA1034007

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,593 hours, 57,357 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NON-ETOPS CARGO FLIGHT 28 HNL-OGG.  ON TAKEOFF ROLL, CREW NOTED THE CAPTAIN’S AIRSPEED INDICATOR WAS INOP.  CREW ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO THE CARGO RAMP WITHOUT FURTHER INCIDENT.  MAINTENANCE FLUSHED OUT CAPT PITOT STATIC LINE AND REMOVED DEBRIS FROM CAPT PITOT TUBE.  OPERATION AND LEAK CHECK SATISFACTORY PER AMM 34-12-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.
